# SDR SWAA2022122986165

- Difficulty date: December 28, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N8708Q
- Make and model: Boeing 737-8
- Aircraft serial: 42566
- Aircraft time: 10,908 hours, 4,739 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Condition: Popped
- Location: Zn 800 Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY SVC DOOR GIRT BAR IS VERY LOOSE. IT KEEPS POPPING OUT<[01] TIGHTENED GIRT BAR ATTACH BRACKET PER SIP;[02] CHANGED FAULT SOURCE FROM MECHANIC TO PILOT AND FOUND BY TO PILOT'S EMPLOYEE NUMBER PER TELECONFERENCE WITH JASON RIVET E86976
